Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OK first of all, I am sick of people makin fun b/c I asked the mono question. It was a fucking question so why does everyone have to be so mean. Second of all a serious side effect of tane is that it can damage your internal organs: (mono=spleen and liver) so I'm not saying that it gives you mono but it sure has effected my enlarged spleen that I have which in turn has decreased my white blood cell count and made me vulnerable for a viral infection. I am not stupid, I am college educated and try to think of a logical answer. So everyone please stop criticizing me for logical thoughts--that is what this board is for, not a freakin smart contest.

Now I have a question--I am done with accutane and how long should I wait before I start taking a multi-vitamin containing Vitamin A?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×